Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Wilmington, OH

February 7, 2019Wayne County, Indiana; 5 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Feb 7, 2019, 1:28 PM EST for Wayne County, Indiana; 5 counties in Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2019, 1:28 PM EST (18:28 UTC)
Expired
Feb 7, 2019, 4:30 PM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Wayne County, IN, Auglaize County, OH, Darke County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 3:38 PM ESTFLASH FLOOD5 N Richmond, INWATER RUSHING OVER 4000 BLOCK OF US-27.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 130 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WGUS51 KILN 071828
FFWILN
INC177-OHC011-037-107-109-149-072130-
/O.NEW.KILN.FF.W.0003.190207T1828Z-190207T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
128 PM EST THU FEB 7 2019

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Wayne County in east central Indiana...
  Shelby County in west central Ohio...
  Darke County in west central Ohio...
  Southern Auglaize County in west central Ohio...
  Southeastern Mercer County in west central Ohio...
  Northwestern Miami County in west central Ohio...

* Until 430 PM EST.

* At 127 PM EST, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to one inch of rain has 
  already fallen this morning. Heavy rain continues to fall with 
  another 1 to 1.5 inches of rain possible through the afternoon. 
  Runoff from this excessive rainfall will cause flash flooding to 
  occur.

* Some locations that will experience flooding include...
  Sidney, Piqua, Greenville, New Bremen, Minster, Versailles,
  Covington, Arcanum, Newport, Bradford, Hagerstown, Union City,
  Anna, Fort Loramie, Jackson Center, Pleasant Hill, Ansonia,
  Botkins, New Madison and Fountain City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8520 4001 8481 4033 8480 4048 8443
      4049 8399 4042 8400 3992 8440 3992 8481
      3989 8482 3988 8520

$$

KC
2 follow-up statements
448 
WGUS71 KILN 072049
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
349 PM EST THU FEB 7 2019

OHC011-107-072057-
/O.CAN.KILN.FF.W.0003.000000T0000Z-190207T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Auglaize OH-Mercer OH-
349 PM EST THU FEB 7 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN AUGLAIZE AND SOUTHEASTERN
MERCER COUNTIES IS CANCELLED...

Flood waters have receded and are no longer expected to pose a threat
to life or property. Please continue to heed any road closures.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 4001 8520 4001 8481 4033 8480 4035 8444
      4037 8434 4048 8419 4048 8400 4042 8400
      3992 8440 3992 8481 3989 8482 3988 8520

$$

INC177-OHC037-109-149-072130-
/O.CON.KILN.FF.W.0003.000000T0000Z-190207T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Shelby OH-Darke OH-Miami OH-
349 PM EST THU FEB 7 2019

...THE FLASH FLOOD WARNING FOR NORTHERN WAYNE...SHELBY...DARKE AND
NORTHWESTERN MIAMI COUNTIES REMAINS IN EFFECT Until 430 PM EST....

At 347 PM EST, local law enforcement reported flash flooding is 
occurring across several locations with numerous roadways flooded. 
Up to two inches of rain has already fallen, with as much as an 
additional half inch possible. Runoff from this excessive rainfall 
will cause flash flooding to continue to occur.

Some locations that will experience flooding include...
Sidney, Piqua, Greenville, Versailles, Covington, Arcanum, Newport,
Bradford, Hagerstown, Union City, Anna, Fort Loramie, Jackson Center,
Pleasant Hill, Ansonia, Botkins, New Madison, Fountain City, Hardin
and Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8520 4001 8481 4033 8480 4035 8444
      4037 8434 4048 8419 4048 8400 4042 8400
      3992 8440 3992 8481 3989 8482 3988 8520

$$

JDR
084 
WGUS71 KILN 072132
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
432 PM EST THU FEB 7 2019

INC177-OHC037-109-149-072141-
/O.EXP.KILN.FF.W.0003.000000T0000Z-190207T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Shelby OH-Darke OH-Miami OH-
432 PM EST THU FEB 7 2019

...THE FLASH FLOOD WARNING FOR NORTHERN WAYNE...SHELBY...DARKE AND
NORTHWESTERN MIAMI COUNTIES HAS EXPIRED...

The heavy rain has ended and flahs flooding will diminish. However, 
a lingering long term flood warning is in effect, as high water will 
linger through the evening hours. f

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 4001 8520 4001 8481 4033 8480 4035 8444
      4037 8434 4048 8419 4048 8400 4042 8400
      3992 8440 3992 8481 3989 8482 3988 8520

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 7, 12:48 PM EST, 40 minutes earlier.

Area forecast discussion, Feb 7, 12:48 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1248 PM EST Thu Feb 7 2019

.SYNOPSIS...
A warm front will lift north across the region today and then
quickly be followed by a cold front this evening. This will keep
wet but unseasonably warm conditions in the area for one more
day. High pressure building in behind the cold front will bring
below normal temperatures but much drier weather for the end of
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Fairly widespread dense fog was in place across the area this
morning. The visibilities have been gradually improving though
as the next round of rain has been moving northeast. Have
therefore just updated the SPS and tried to indicate that
conditions should be improving in the near term.

Surface low pressure is centered over Arkansas this morning with
a warm front extending northeast from it into the Ohio River
Valley. The surface low is forecast to deepen as it lifts
northeast across the western Great Lakes through late
afternoon/early evening. This will allow for the warm front to
push fairly quickly north across our area through early
afternoon with a trailing cold front then moving in from the
west through this evening. Ahead of the low, a strengthening
60+ knot 850 mb jet will pivot up across our area through this
afternoon. This will continue to pull an unseasonably warm and
moist airmass up across the region through the day. While
instability will be minimal with both surface based and mu capes
generally less than 250 J/KG, it will likely not take much to
get at least some embedded thunderstorms given the strong
forcing. This will result in a conditional severe threat
depending on the amount of instability. Low level wind fields
are fairly impressive so think we could get into a few hour
severe threat window late this afternoon into early evening,
until the cold front moves through. The main threat will be
damaging winds with a low end tornado threat, especially across
southwest portions of our fa. Also, given the saturated soil,
it will likely be possible to down some trees with sub severe
wind values.

Meanwhile, the flash flood/flood threat will remain a concern
into this evening. After yesterday's widespread moderate to
heavy rainfall, soils are saturated and the sub surface soil is
likely still frozen. This will lead to very rapid runoff with
any additional moderate to heavy rainfall. With PW values way
above normal and the possibility of embedded convective pcpn,
will have to keep a close eye on possible flooding as we
progress through the day and into the evening.

As the warm front lifts north today, temperatures will climb to
well above normal readings. Despite a relatively cool start
this morning, highs this afternoon should push well into the 60s
across much of the area with even some lower 70s possible
across the south.

&&

.SHORT TERM /FRIDAY/...
High pressure will start to build into the region during the
day. Drier air advecting in will allow for clearing skies. Good
low level mixing will result in gusty winds continuing. This
combined with highs in the 20s to lower 30s will keep cold wind
chills in place.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Dry conditions will be in place at the start of the long term.  Wind
gusts of 20 to 30 mph at the start of the long term will subside
through the night.  With the combination of the wind and cool
temperatures, a few wind chill values Friday night will be in the
negative single digits. High pressure with cool and dry conditions
will continue Saturday and Saturday night.

Another unsettled pattern develops beginning on Sunday.  Sunday
through Monday night precipitation will be a mix of rain and snow
near and south of the Ohio River and then is expected to be
primarily snow north of this area.  The initial wave of
precipitation moves through Sunday into Sunday night.  Precipitation
then pushes back northward on Monday into Monday night.  Some
snowfall accumulations are expected during the Sunday to Monday
night time frame.

Warmer air works into the region for Tuesday with high temperatures
in the 40s and 50s.  This will allow for precipitation to transition
over to all rain as another push of moisture works into the region.
A cold front will push through Tuesday night transitioning
precipitation over to snow showers.  Winds will pick up with the
cold front and wind gusts over 30 mph will be possible.

Another upper level disturbance will move through Wednesday into
Wednesday night keeping the chance for snow showers in the forecast.
 Models differ on the strength and placement of this disturbance and
therefore kept precipitation mention during the Wednesday into
Wednesday night time frame in the slight chance to chance
categories.  High pressure will shift just south of the region on
Thursday with a return to dry conditions expected.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A warm front is lifting north across the area early this
afternoon. Along and north of the front, widespread showers with
embedded thunderstorms are continuing. This activity will
continue to lift slowly north through mid afternoon, but
additional showers and storms will spread in from the west
ahead of an approaching cold front. As a result, will continue
with showers with an occasional thunderstorm at the TAF sites
through the first 6 hours or so of the TAF period. The
precipitation and thunder threat will drop off from the west as
the cold front moves through this evening. MVFR to IFR cigs and
vsbys will be possible into early evening. Gusty west winds of
30 to 35 knots will develop on the back side of the front this
evening and continue into the overnight hours. Vsbys will
improve as the pcpn ends and the winds start to pick up, but
MVFR cigs will likely linger into Friday morning.

OUTLOOK...MVFR ceilings and visibilities possible Sunday into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Friday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Friday morning for KYZ089>100.
IN...Flood Watch through Friday morning for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...JGL
SHORT TERM...
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Feb 7, 12:34 PM EST, 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1234 PM EST Thu Feb 7 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-081745-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1234 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few strong to severe thunderstorms are possible this afternoon
into early this evening. Damaging wind gusts, either from straight
line winds or brief tornadoes is possible. After the precipitation
ends, strong gusty winds will occur overnight. Wind gusts of 35 to 45
mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 7, 9:06 AM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLOOD            S IDAHO                 39.09N 83.14W
02/07/2019                   PIKE               OH   911 CALL CENTER

            ROAD CLOSED DUE TO HIGH WATER.

&&

ALANR
Local storm report, Feb 7, 9:12 AM EST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
912 AM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            2 ENE RICHMOND DALE     39.21N 82.78W
02/07/2019                   ROSS               OH   DEPT OF HIGHWAYS

            CONTINUED FLOODING, WEST JUNCTION ROAD NEAR SALT CREEK
            STILL FLOODED.

&&

JDR
Special weather statement, Feb 7, 11:03 AM EST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1103 AM EST Thu Feb 7 2019

OHZ026-034-035-042>046-051>056-064-065-074-071815-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield-
Hocking-
Including the cities of Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine,
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana,
Springfield, London, West Jefferson, Plain City, Columbus,
Newark, Circleville, Lancaster, Pickerington, and Logan
1103 AM EST Thu Feb 7 2019

...PATCHY DENSE FOG THIS MORNING...

Areas of fog will persist into early afternoon. Patchy dense
spots will be observed where visibility is reduced to one quarter
mile or less. As rain continues to spread back into the area,
there will be some improvement in visibility.

Motorists should be prepared for rapid changes in visibility
this morning. Exercise extra caution and only use low beam
headlights.
Local storm report, Feb 7, 1:20 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
120 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     FLOOD            AURORA                  39.07N 84.90W
02/07/2019                   DEARBORN           IN   BROADCAST MEDIA

            US 50 WESTBOUND IN AURORA BLOCKED DUE TO HIGH WATER.
            REPORT RELAYED FROM LAW ENFORCEMENT.

&&

CH
Local storm report, Feb 7, 1:23 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      3 WSW AURORA            39.05N 84.96W
02/07/2019                   DEARBORN           IN   BROADCAST MEDIA

            WATER FLOWING RAPIDLY OVER LOWER DILLSBORO RD.

&&

CH
Local storm report, Feb 7, 1:28 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            1 N MORROW              39.36N 84.13W
02/07/2019                   WARREN             OH   BROADCAST MEDIA

            MASON MORROW MILGROVE RD CLOSED DUE TO HIGH WATER.

&&

CH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:45 PM ESTDense Fog AdvisoryILNFayette, Franklin, Union, Wayne8 hr
Feb 7, 11:21 AM ESTAreal Flood AdvisoryILNDearborn, Fayette, Franklin, Ripley, Union, Wayne3 hr
Feb 7, 11:53 AM ESTRiver Flood WarningILNFayette, Franklin24 hr
Feb 7, 12:19 PM ESTFlash Flood WarningILNFayette, Union, Wayne4 hr
Feb 7, 1:09 PM ESTFlash Flood WarningILNDearborn, Franklin, Ripley4 hr
Feb 7, 1:47 PM ESTSpecial Weather StatementILNDearborn, Franklin, Ripley, Union43 min
Feb 7, 2:53 PM ESTWind AdvisoryILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more13 hr
Feb 7, 2:59 PM ESTFlash Flood WarningILNOhio, Switzerland2 hr
Feb 7, 3:00 PM ESTRiver Flood WarningILNUnion, Wayne17 hr
Feb 7, 4:05 PM ESTRiver Flood AdvisoryILNDearborn, Franklin6 hr
Feb 7, 4:31 PM ESTAreal Flood WarningILNWayne19 hr
Feb 7, 4:41 PM ESTAreal Flood WarningILNFayette, Franklin, Union, Wayne16 hr
Feb 7, 4:49 PM ESTAreal Flood WarningILNFranklin13 hr
Feb 7, 5:01 PM ESTAreal Flood AdvisoryILNDearborn, Ohio, Ripley, Switzerland3 hr
Feb 6, 7:19 PM ESTRiver Flood WarningILNPike, Scioto8 days
Feb 6, 7:59 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross21 hr
Feb 7, 10:04 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway57 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren20 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton29 hr
Feb 7, 11:50 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Preble, Warren3 hr
Feb 7, 11:53 AM ESTRiver Flood WarningILNButler49 hr
Feb 7, 1:06 PM ESTAreal Flood WarningILNButler, Hamilton7 hr
Feb 7, 2:01 PM ESTFlash Flood WarningILNButler, Clermont, Greene, Hamilton, Montgomery, Warren3 hr
Feb 7, 2:02 PM ESTAreal Flood WarningILNChampaign, Clark, Logan, Miami, Shelby50 hr
Feb 7, 2:20 PM ESTSpecial Weather StatementILNButler, Hamilton, Montgomery, Preble40 min
Feb 7, 2:22 PM ESTAreal Flood WarningILNGreene, Warren30 hr
Feb 7, 2:43 PM ESTRiver Flood WarningILNAdams30 hr
Feb 7, 3:03 PM ESTSpecial Weather StatementILNChampaign, Clark, Clinton, Delaware, Greene, Madison and 2 more42 min
Feb 7, 3:06 PM ESTSpecial Weather StatementILNClermont, Hamilton39 min
Feb 7, 3:13 PM ESTRiver Flood WarningILNMiami, Montgomery34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNMontgomery36 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNWarren34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNButler, Hamilton28 hr
Feb 7, 3:25 PM ESTAreal Flood AdvisoryILNClark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more6 hr
Feb 7, 3:34 PM ESTTornado WarningILNClark, Madison9 min
Feb 7, 3:41 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton17 min
Feb 7, 3:46 PM ESTFlash Flood WarningILNBrown, Clark, Clermont, Clinton, Fayette, Greene and 2 more99 min
Feb 7, 4:19 PM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Feb 7, 4:28 PM ESTSevere Thunderstorm WarningILNFairfield, Pickaway32 min
Feb 7, 4:51 PM ESTAreal Flood WarningILNFairfield, Hocking, Pickaway, Pike, Ross13 hr
Feb 7, 5:11 PM ESTAreal Flood AdvisoryILNClermont, Clinton, Greene, Warren3 hr
Feb 7, 5:15 PM ESTAreal Flood WarningILNMontgomery3 hr
Feb 7, 5:23 PM ESTAreal Flood AdvisoryILNBrown, Clark, Clinton, Fayette, Greene, Highland and 1 more5 hr
Feb 7, 5:26 PM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto12 hr
Feb 7, 6:15 PM ESTRiver Flood WarningILNShelby24 hr
Feb 7, 6:52 PM ESTAreal Flood WarningILNDelaware64 hr

Nearby

Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.